Results 1 to 3 of 3
What can I expect? Any help....
  1. #1
    cornerman is offline New Member
    Join Date
    Sep 2008
    Posts
    4

    Default What can I expect? Any help....

    Hello... Firstly, thanks to anyone who can help me with a question.
    I am using Suboxon after having sought help to get away from Percocets a while back. I haven't been to the doctor in over a year just because of the cash expense to see him each visit. To get to the point.... I had something like 50 Suboxons after my last doctor visit and started cutting them in half at first. Then, I was actually able to cut them into quarters and took one each morning. It has been months since I took a full quarter of a pill. I got to the point where I had crushed them and have been taking 2 little tiny pieces each morning. The pieces are about the size of a piece of rice or smaller. I figured at such a small amount, it should be easy to just stop taking any at all, eventually. I tried and I'm finding myself having leg, arm twitches each morning at about 6AM. I have (thank God) been sleeping through the night with the help of Melatonin. I'm also experiencing an upset stomach. As withdrawals go, it's not "real" severe. Can anyone tell me how long I can expect to have these uncomfortable symptoms?
    I am feeling very guilty and embarrassed as I am somewhat up there in age (60) and my beautiful wife, of over 40 years, knows nothing about this. Neither does any of my family. I just have to stop. What can I expect... What am I in for?
    There are so many place for people to go get help for different problems. It's so disappointing to see all these "help" places that want thousands of dollars to help young (and old) folks with dependency problems. I am hoping I can do this so I can, in turn, help someone else and maybe give them some advice. Thank you so much for any answers or suggestions.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by cornerman View Post
    Hello... Firstly, thanks to anyone who can help me with a question.
    I am using Suboxon after having sought help to get away from Percocets a while back. I haven't been to the doctor in over a year just because of the cash expense to see him each visit. To get to the point.... I had something like 50 Suboxons after my last doctor visit and started cutting them in half at first. Then, I was actually able to cut them into quarters and took one each morning. It has been months since I took a full quarter of a pill. I got to the point where I had crushed them and have been taking 2 little tiny pieces each morning. The pieces are about the size of a piece of rice or smaller. I figured at such a small amount, it should be easy to just stop taking any at all, eventually. I tried and I'm finding myself having leg, arm twitches each morning at about 6AM. I have (thank God) been sleeping through the night with the help of Melatonin. I'm also experiencing an upset stomach. As withdrawals go, it's not "real" severe. Can anyone tell me how long I can expect to have these uncomfortable symptoms?
    I am feeling very guilty and embarrassed as I am somewhat up there in age (60) and my beautiful wife, of over 40 years, knows nothing about this. Neither does any of my family. I just have to stop. What can I expect... What am I in for?
    There are so many place for people to go get help for different problems. It's so disappointing to see all these "help" places that want thousands of dollars to help young (and old) folks with dependency problems. I am hoping I can do this so I can, in turn, help someone else and maybe give them some advice. Thank you so much for any answers or suggestions.



    The best way to stop subs at the end is a day skipping process. You should be down to .25 mg or less to begin the process. Skip one day entirely, then take your dose, then skip two days entirely followed with a day of dosing, then skip three days followed by a day of dosing and finally dose once more then you can jump off entirely.

    Subs have up to a 72 hour half life or more in some people so by doing this aforementioned process you're allowing the half life of the subs to catch up with itself. Been doing sub tapers here for years and this will work. You just have to follow it to the letter. Hope that helps. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    cornerman is offline New Member
    Join Date
    Sep 2008
    Posts
    4

    Default

    Thank you Robert...... That is exactly what I will do. I'm sure I'll have to endure a bit of discomfort but it will be worth it in the end.
    I'll tell you what is simply astounding to me... is just how powerful this drug is. I wouldn't think such a little amount of the drug would have any affect at all but it does.
    Again Robert, thank you for your time and advice. I just want to put all this stuff in the rear view mirror.
    I hope your holiday weekend is a good one.
    God Bless my friend!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22